Some product theorems in summability.
Mathematische Zeitschrift, Tome 68 (1957), pp. 19-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1957__68_169690,
author = {M.R. Parameswaran},
title = {Some product theorems in summability.},
journal = {Mathematische Zeitschrift},
pages = {19--26},
year = {1957},
volume = {68},
zbl = {0079.28401},
url = {http://geodesic.mathdoc.fr/item/MZ_1957__68_169690/}
}
M.R. Parameswaran. Some product theorems in summability.. Mathematische Zeitschrift, Tome 68 (1957), pp. 19-26. http://geodesic.mathdoc.fr/item/MZ_1957__68_169690/